# SDR WX0A2025021032309

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N253NV
- Make and model: Airbus A320-214
- Aircraft serial: 7900
- Aircraft time: 18,058 hours, 9,356 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT LEFT FLASHLIGHT READINESS INDICATOR LED NOT FLASHING. / REMOVED AND REPLACED THE FLASHLIGHT BATTERY IN THE AFT LEFT CABIN REF CMM 25-60-02. OPS TEST NORMAL."
